# SDR RRXA001058

- Difficulty date: September 27, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 83,975 hours, 32,127 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR CRACKED AT POSITION NR 7.  CUT, FITTED AND INSTALLED NEW FLOOR PANE IAW DC-8 M/M CHAPTER 51-1-21.
